# SDR DALA2024071007007

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Condition: Corroded
- Location: Galley Access
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0438104) CORROSION ON TRIM UNDER OF THE DOOR ACCESS A423 AT GALLEY 4. TRIM UNDER OF THE DOOR ACCESS A423 AND A417 AT GALLEY 4 WERE FABRICATED AND INSTALLED PER ER/A NO. 619100-14.
